# SDR AU990380

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: HYC50005
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ELECTRIC MOTOR BRUSHES WORN BEYOND LIMITS.   HYDRAULIC OIL CONTAMINATION ALSO EVIDENT DUE TO WORN DRIVE SHAFT `O' RING SEAL.
